# SDR DXTA2009060303674

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600493
- Aircraft time: 7,882 hours, 6,523 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 55275042
- Part serial: 2061
- Condition: Malfunctioned
- Location: Rt Uplock
- Part time: 7,882 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, RT MAIN IS SLOW TO SHOW A GREEN INDICATION. NORMAL OPS ON LT MAIN AND NOSE.  REMOVED RIGHT MAIN GEAR UPLOCK ACTUATOR DUE TO INTERNAL FAILURE. INSTALLED NEW ACTUATOR IAW MM 32-31-05. OPS CHECKED AND LEAK CHECKED GOOD.
